# SDR VJ9800460

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 591886513
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULKHEAD SKIN AT FS 600, 28L - 28R.  CUT OUT CORRODED SECTION, FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR IAW DC9 SRM 51-10-3, 51-20-0, 51-30-1 AND ROD SKETCH 98-09-04-010.
